Alert archive / Michigan / Small Craft Advisories in 2012

Small Craft Advisory 9, NWS Detroit, MI

January 24, 2012

NWS Detroit, MI issued this small craft advisory at Jan 24, 2012, 3:26 AM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 24, 2012, 3:26 AM EST (08:26 UTC)
Expired
Jan 24, 2012, 6:15 PM EST
In force
15 hr
Issued by
NWS Detroit, MI

The text

As transmitted, in the capitals the NWS used until 2016.

364 
WHUS73 KDTX 240826
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
326 AM EST TUE JAN 24 2012

...DECREASING WINDS TODAY...

.STRONG LOW PRESSURE OVER ONTARIO WILL CONTINUE TO MOVE AWAY FROM THE 
AREA TODAY...ALLOWING WINDS TO SLOWLY DIMINISH. HAVE REPLACED GALE 
WARNINGS OVER NEARSHORE WATERS TO SMALL CRAFT/BRISK WIND ADVISORIES. 
A RIDGE OF HIGH PRESSURE ARRIVING TONIGHT WILL ALLOW LIGHT 
WINDS...WITH A WIND SHIFT TO THE SOUTHWEST ON WEDNESDAY...AHEAD OF A 
COLD FRONT...WHICH WILL MOVE THROUGH ON THURSDAY. THIS FRONT WILL 
NOT BE TERRIBLY STRONG...AND WINDS ARE EXPECTED TO REMAIN 20 KNOTS 
OR LESS.

LEZ444-242100-
/O.CAN.KDTX.GL.W.0008.000000T0000Z-120124T0900Z/
/O.NEW.KDTX.BW.Y.0001.120124T0826Z-120125T0000Z/
/O.CAN.KDTX.LO.Y.0003.000000T0000Z-120124T0900Z/
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
326 AM EST TUE JAN 24 2012

...BRISK WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...
...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
BRISK WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* WIND: DURING THE BRISK WIND ADVISORY...EXPECT SUSTAINED WINDS 
  UP TO 22 KNOTS FROM THE SOUTHWEST WITH GUSTS UP TO 28 KNOTS. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 3 AM EST TUESDAY.

THE GALE WARNING HAS BEEN CANCELLED. THE LOW WATER ADVISORY HAS
BEEN CANCELLED. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BRISK WIND ADVISORY MEANS THAT WINDS WILL REACH SMALL CRAFT
ADVISORY CRITERIA IN AREAS THAT ARE PRIMARILY ICE COVERED. MOVING
ICE FLOES COULD DAMAGE SMALL CRAFT.

&&

$$

LCZ460-LHZ421-422-242100-
/O.CAN.KDTX.GL.W.0008.000000T0000Z-120124T0900Z/
/O.NEW.KDTX.BW.Y.0001.120124T0826Z-120125T0000Z/
LAKE ST. CLAIR-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
326 AM EST TUE JAN 24 2012

...BRISK WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
BRISK WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* WIND: DURING THE BRISK WIND ADVISORY...EXPECT SUSTAINED WINDS 
  UP TO 26 KNOTS FROM THE SOUTHWEST WITH GUSTS UP TO 32 KNOTS. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 3 AM EST TUESDAY.

THE GALE WARNING HAS BEEN CANCELLED. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BRISK WIND ADVISORY MEANS THAT WINDS WILL REACH SMALL CRAFT
ADVISORY CRITERIA IN AREAS THAT ARE PRIMARILY ICE COVERED. MOVING
ICE FLOES COULD DAMAGE SMALL CRAFT.

&&

$$

LHZ441>443-242100-
/O.CAN.KDTX.GL.W.0008.000000T0000Z-120124T0900Z/
/O.NEW.KDTX.SC.Y.0009.120124T0826Z-120125T0000Z/
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
326 AM EST TUE JAN 24 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 26 KNOTS FROM THE SOUTHWEST WITH GUSTS 
  UP TO 32 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL 
  BE 5 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 7 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 3 AM EST TUESDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 3 AM EST TUESDAY. 

THE GALE WARNING HAS BEEN CANCELLED. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LHZ361>363-462>464-240930-
/O.CAN.KDTX.GL.W.0008.000000T0000Z-120124T1200Z/
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND
5NM OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF
SHORE-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
326 AM EST TUE JAN 24 2012

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE
GALE WARNING. 

$$
2 follow-up statements
507 
WHUS73 KDTX 242055
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
355 PM EST TUE JAN 24 2012

...WINDS AND WAVES WILL DECREASE THROUGH THE EVENING...

.WINDS WILL CONTINUE TO GUST AS HIGH AS 30 KNOTS THROUGH THE 
REMAINDER OF THE AFTERNOON AND INTO THE EARLY EVENING AS LOW 
PRESSURE CONTINUES TO MOVE AWAY FROM THE AREA. BRISK WIND AND SMALL 
CRAFT ADVISORIES THEREFORE CONTINUE FOR THE NEARSHORE WATERS OF LAKE 
HURON...INCLUDING SAGINAW BAY INTO THE EARLY EVENING. HIGH
PRESSURE WILL SLOWLY BUILD IN FROM THE WEST THIS EVENING AND
OVERNIGHT...ALLOWING WINDS AND WAVES TO BECOME LIGHT BY MORNING.

LCZ460-LEZ444-242200-
/O.CAN.KDTX.BW.Y.0001.000000T0000Z-120125T0000Z/
LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
355 PM EST TUE JAN 24 2012

...BRISK WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE
BRISK WIND ADVISORY. 

WIND GUSTS ACROSS THE ADVISORY AREA HAVE DECREASED BELOW 20
KNOTS...THEREFORE THE BRISK WIND ADVISORY HAS BEEN CANCELLED.

$$

LHZ421-422-250000-
/O.CON.KDTX.BW.Y.0001.000000T0000Z-120125T0000Z/
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
355 PM EST TUE JAN 24 2012

...BRISK WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A BRISK WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* WIND: DURING THE BRISK WIND ADVISORY...EXPECT SUSTAINED WINDS UP
  TO 20 KNOTS FROM THE WEST WITH GUSTS UP TO 28 KNOTS.

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 4 PM EST TUESDAY.

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BRISK WIND ADVISORY MEANS THAT WINDS WILL REACH SMALL CRAFT
ADVISORY CRITERIA IN AREAS THAT ARE PRIMARILY ICE COVERED. MOVING
ICE FLOES COULD DAMAGE SMALL CRAFT.

&&

$$

LHZ441>443-250000-
/O.CON.KDTX.SC.Y.0009.000000T0000Z-120125T0000Z/
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
355 PM EST TUE JAN 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT
  SUSTAINED WINDS UP TO 21 KNOTS FROM THE WEST WITH GUSTS UP TO 28 KNOTS.
  THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 4 FEET WITH A
  POTENTIAL MAXIMUM WAVE HEIGHT OF 5 FEET.

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 4 PM EST TUESDAY
  WITH THE LARGEST WAVES EXPECTED AROUND 4 PM EST TUESDAY.

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HLO
188 
WHUS73 KDTX 242315
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
615 PM EST TUE JAN 24 2012


LHZ421-422-250015-
/O.CAN.KDTX.BW.Y.0001.000000T0000Z-120125T0000Z/
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
615 PM EST TUE JAN 24 2012

...BRISK WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE
BRISK WIND ADVISORY. 

$$

LHZ441>443-250015-
/O.CAN.KDTX.SC.Y.0009.000000T0000Z-120125T0000Z/
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
615 PM EST TUE JAN 24 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

DG

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 24, 3:22 AM EST, 4 minutes earlier.

Area forecast discussion, Jan 24, 3:22 AM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
322 AM EST TUE JAN 24 2012

.SHORT TERM...TODAY AND TONIGHT

LARGE UPPER LEVEL LOW AND STRONG SURFACE LOW OVER NORTHEASTERN
ONTARIO IS EXERTING ITS INFLUENCE SOUTH INTO THE GREAT LAKES
REGION...AND EXPECTING CLOUDS TO PERSIST THROUGH THE DAY. LOW CLOUDS
ARE LOCKED IN AND AROUND A LARGE RADIUS OF THE GREAT LAKES REGION AT
THE PRESENT TIME...AND NAM/GFS SHOWING ENOUGH 925-900 MB RH THROUGH
THE DAY TO MAINTAIN THE CLOUDS. THUS...LITTLE DIURNAL SPREAD (3
DEGREES) IN TEMPS ANTICIPATED. FLURRIES/ISOLATED LIGHT SNOW SHOWERS
WILL CONTINUE INTO THE MORNING HOURS. LOW LEVEL CYCLONIC FLOW WILL
SLOWLY DETERIORATE THROUGH THE DAY HOWEVER WITH 850 MB TEMPS
WARMING...MAKING THE CLOUD COVER FORECAST CHALLENGING FOR TONIGHT.
WILL ERR A BIT ON MORE CLOUDS AND HOLD MINS IN THE LOWER 20S...AS
00Z EUROPEAN CONTINUES TO SHOW HIGHER RH AT 925 MB THROUGH MOST OF
THE NIGHT.

&&

.LONG TERM...WEDNESDAY THROUGH EARLY NEXT WEEK

BY WEDNESDAY THE MEAN PATTERN ACROSS NORTH AMERICA WILL FEATURE A
SLIT FLOW REGIME...WITH A SOUTHERN STREAM CLOSED MID LEVEL
CIRCULATION OVER TEXAS AND A QUASI ZONAL NORTHERN STREAM. EMBEDDED
WITHIN THE NORTHERN STREAM WILL BE A WEAK WAVE TRAVERSING NORTHERN
MICHIGAN ON WEDNESDAY...WHICH IS CURRENTLY LOCATED OVER SRN
SASKATCHEWAN. ALTHOUGH THERE WILL BE SOME UPPER DIVERGENCE OVER SE
MI COURTESY OF ENTRANCE REGION JET DYNAMICS...THE WAVE ITSELF IS
FORECAST TO WEAKEN. THE ENTIRE 00Z MODEL SUITE AGREE THAT THE
DYNAMICS ON WEDNESDAY WILL BE MUCH TOO WEAK TO OVERCOME A LAYER OF
DRY LOW LEVEL AIR. THIS IS SUPPORTIVE OF A CONTINUED DRY FORECAST
UNDER A THICK VEIL OF MID/HIGH LEVEL CLOUDS. THE COLD AIR ADVECTION
ASSOCIATED WITH THE WAVE WILL BE QUITE WEAK AS ARCTIC AIR WILL BE
QUITE FAR TO THE NORTH. SO HIGH TEMPS SHOULD AT LEAST ACHIEVE MID
30S.

ALTHOUGH THERE IS GOOD AGREEMENT AMONG THE 00Z MODEL SUITE IN
INDICATING SOME AMPLIFICATION OF A NORTHERN STREAM TROUGH ACROSS THE
UPPER MIDWEST ON THURSDAY...THERE IS CONSIDERABLE DISAGREEMENT AS TO
THE DEGREE OF PHASING BETWEEN THIS WAVE AND THE REMNANT MID LEVEL
CIRCULATION TRACKING ACROSS EASTERN TEXAS. THE GFS/NAM/ECMWF
SOLUTIONS SHOW LESS PHASING AND THUS ARE MORE PROGRESSIVE...KEEPING
THE BULK OF THE PRECIP ASSOCIATED WITH THE SRN STREAM WAVE AND LOWER
TROPOSPHERIC FGEN SOUTHEAST OF THE FORECAST AREA. THE UKMET AND
CANADIAN SOLUTIONS HOWEVER ARE MORE AMPLIFIED WITH THIS NORTHERN
STREAM WAVE AND ARE MUCH MORE PHASED WITH THE REMNANT SOUTHERN
STREAM CIRCULATION. THESE MORE PHASED SOLUTIONS ACTUALLY LIFT
SURFACE LOW PRESSURE ALONG WITH A PLUME OF DEEP MOISTURE FROM THE
GULF INTO THE EASTERN LAKES BY THURSDAY NIGHT. IN LIGHT OF THE LACK
OF ARCTIC AIR OVER THE REGION...THESE SOLUTIONS WOULD INDICATE A
GOOD CHANCE OF RAIN ACROSS SE MI THURS AND THURS NIGHT. ONE OF THE
KEY FACTORS IN THE DEGREE OF NORTHERN STREAM AMPLIFICATION WILL BE
THE STRENGTH OF THE POLAR JET DIVING INTO THE PACIFIC NORTHWEST. IN
LIGHT OF CURRENT OBSERVATIONS ACROSS THE NRN PACIFIC...TENDING TO
LEAN TOWARD THE UKMET/CANADIAN CAMP. THERE HAS ALSO BEEN A SLIGHT
TREND TOWARD MORE NRN STREAM AMPLIFICATION IN BOTH THE 00Z GFS AND
ECMWF. SO AT THIS STAGE IN THE FORECAST AND CONSIDERING THE HIGHER
THAN AVERAGE DEGREE OF UNCERTAINTY...WILL INTRODUCE JUST A CHANCE OF
RAIN IN THE THURS/THURS NIGHT TIME PERIOD.

THE DEGREE OF COLD AIR ADVECTION BY FRIDAY WILL ALSO DEPEND ON THE
STRENGTH OF THE NORTHERN STREAM WAVE. ARCTIC AIR WILL STILL BE QUITE
FAR NORTH...SO TEMPS FRIDAY SHOULD STILL AVERAGE AT OR ABOVE
SEASONAL AVERAGES. THE MEDIUM RANGE MODEL SOLUTIONS REMAIN IN STRONG
AGREEMENT IN LONG WAVE TROUGH AMPLIFICATION ACROSS THE GREAT LAKES
REGION THIS WEEKEND...WHICH WILL RESULT IN ARCTIC AIR ADVECTING BACK
INTO THE FORECAST AREA BY THE END OF THE WEEKEND.

&&

.MARINE...

STRONG LOW PRESSURE OVER ONTARIO WILL CONTINUE TO MOVE AWAY FROM THE
AREA TODAY...ALLOWING WINDS TO SLOWLY DIMINISH. HAVE REPLACED GALE
WARNINGS OVER NEARSHORE WATERS TO SMALL CRAFT/BRISK WIND ADVISORIES.
A RIDGE OF HIGH PRESSURE ARRIVING TONIGHT WILL ALLOW LIGHT
WINDS...WITH A WIND SHIFT TO THE SOUTHWEST ON WEDNESDAY...AHEAD OF A
COLD FRONT...WHICH WILL MOVE THROUGH ON THURSDAY. THIS FRONT WILL
NOT BE TERRIBLY STRONG...AND WINDS ARE EXPECTED TO REMAIN 20 KNOTS
OR LESS.

&&

.AVIATION...ISSUED 1155 PM EST MON JAN 23 2012

//DISCUSSION...

EXPANSIVE CANOPY OF STRATUS WILL REMAIN ACROSS SOUTHEAST MICHIGAN
WELL INTO TUESDAY.  LATEST OBSERVATIONS INDICATE CEILINGS WILL EASE
ABOVE 2K FT EARLY THIS MORNING AT ALL TERMINALS.  A FEW LIGHT SNOW
SHOWER/FLURRIES WILL IMPACT THE NORTHERN TERMINALS OVERNIGHT...BUT
WILL HAVE MINIMAL IMPACT OUTSIDE OF PERHAPS A BRIEF DIP IN
VISIBILITY. MVFR STRATUS WILL PERSIST ON TUESDAY...PERHAPS LIFTING
BRIEFLY TO LOWER VFR BY AFTERNOON UNDER DEEPER MIXING.  WINDS WILL
REMAIN GUSTY THROUGH TUESDAY AS THEY GRADUALLY VEER FROM SOUTHWEST
TO WEST.

//DTW THRESHOLD THREATS...

* HIGH CONFIDENCE CEILINGS WILL REMAIN BELOW 5000 FT THROUGH TUESDAY
AFTERNOON.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.

LAKE HURON...
     GALE WARNING...LHZ361-LHZ362-LHZ363-LHZ462-LHZ463-LHZ464...UNTIL 7
     AM TUESDAY.

     GALE WARNING...NEARSHORE WATERS FROM PORT AUSTIN TO PORT HURON
     INCLUDING SAGINAW BAY...UNTIL 4 AM TUESDAY.

LAKE ST CLAIR...
     GALE WARNING...UNTIL 4 AM TUESDAY.

MI WATERS OF LAKE ERIE...
     GALE WARNING...UNTIL 4 AM TUESDAY.

     LOW WATER ADVISORY...UNTIL 4 AM TUESDAY.

&&

SHORT TERM...SF
LONG TERM....SC
MARINE.......SF
AVIATION.....MR

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jan 23, 8:58 PM EST, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
858 PM EST MON JAN 23 2012

MIZ047>049-053>055-060>063-068>070-075-076-082-083-250200-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
858 PM EST MON JAN 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-250200-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
858 PM EST MON JAN 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...TONIGHT

GALE WARNINGS ARE IN EFFECT FOR ALL MARINE AREAS. REFER TO THE
LATEST MARINE FORECAST FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

MR

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 23, 10:19 PM ESTLow Water AdvisoryDTX5 hr
Jan 24, 3:26 AM ESTBrisk Wind AdvisoryDTX15 hr

Nearby

Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.